# SDR UPS05445036

- Difficulty date: July 25, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Keelbeam
- Part number: 65B140561
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX KEELBEAM PANEL SUPPORT FOUND CORROSION AT BS 1405.  CORROSION BLEND OUT 0.054 BY .750 BY 1.5 EXCEED SRM 53-10-01 FIG 1 LIMITS, SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
